# SDR DXTA2018020700560

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N146QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9615
- Aircraft time: 3,920 hours, 1,332 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: GW41571257
- Part serial: 178
- Condition: Failed
- Location: Brakes
- Part time: 37 hours, 12 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR SELECTED DOWN, A  BRAKE FAULT CAS MESSAGE  AND AUTOBRAKE FAIL CAS MESSAGE ILLUMINATED. ON TOUCHDOWN THE LEFT BRAKE DRAGGED AND SHIMMIED. RIGHT BRAKE WAS USED TO STOP PLANE.  REMOVED AND REPLACED THE LT OTBD BRAKE CONTROL VALVE AND BCU. OPS AND LEAKS CHECKED SATISFACTORY. WORK PERFORMED IAW AMM 32-43-09,  & 32-43-13.
